Ibuprofen, 200 Mg, Refill Pack, Two Tablets/packet, 50 Packets/box
$9.73
Don’t suffer through sickness—fight the fever with ibuprofen fever reducer and pain reliever. 200 mg of ibuprofen work to relieve minor aches and pains, including everything from headaches and backaches to menstrual cramps and muscular aches. Handy individual portion packs are great to have around the office for everyday aches and pains. Packaged for quick refill of Lil’ Drugstore Medicine Dispensers (sold separately) or for other use. Contains: 50 Packets of 2 Tablets; Description: Lil’ Drugstore® Ibuprofen 2 Tablet Pouch; For Use With: Lil’ Drugstore Display Dispenser 71613, 71615; Quantity: 50/Box.
Out of stock
Description
Don’t suffer through sickness—fight the fever with ibuprofen fever reducer and pain reliever. 200 mg of ibuprofen work to relieve minor aches and pains, including everything from headaches and backaches to menstrual cramps and muscular aches. Handy individual portion packs are great to have around the office for everyday aches and pains. Packaged for quick refill of Lil’ Drugstore Medicine Dispensers (sold separately) or for other use. Contains: 50 Packets of 2 Tablets; Description: Lil’ Drugstore® Ibuprofen 2 Tablet Pouch; For Use With: Lil’ Drugstore Display Dispenser 71613, 71615; Quantity: 50/Box.










Amenity Lines
Amenity Trays & Baskets
Body Wash, Shower Gels
Accessories
ADA Products
Air Conditioners & Accessories
Apartment Appliances
Bedding Programs
Blankets & Quilts
Bowls
Breakfast Area Cups
Breakfast Area Paper Products
Closeout Specials
Flooring
Furniture
Housekeeping Carts
Laundry & Linen Carts
Office Supplies
TM Plush by Thomaston Mills